# SDR P2EA99194

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 477-501
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURNIG C-CHECK, THE LOWER AFT CORNER OF THE FORWARD CARGO COMPARTMENT DOOR CUT OUT WAS FOUND WITH MISSING MATERIAL.  REPAIRED DOOR CUT OUT SKIN AND BEARSTRAP BETWEEN BS 477 AND BS 501, FROM STRINGER 23 TO 26R IAW COOPESA EO NR COO-3-53-286-99 AND BOEING FAX NR COO-SJO-99-0603.  (M)
